CaltechAUTHORS
  A Caltech Library Service

Proper forcings and absoluteness in $L(\Bbb R)$

Neeman, Itay and Zapletal, Jindrich (1998) Proper forcings and absoluteness in $L(\Bbb R)$. Commentationes Mathematicae Universitatis Carolinae, 39 (2). pp. 281-301. ISSN 0010-2628. https://resolver.caltech.edu/CaltechAUTHORS:NEEcmuc98

[img]
Preview
PDF - In Press Version
See Usage Policy.

329Kb

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:NEEcmuc98

Abstract

We show that in the presence of large cardinals proper forcings do not change the theory of ${L({\Bbb R})}$ with real and ordinal parameters and do not code any set of ordinals into the reals unless that set has already been so coded in the ground model.


Item Type:Article
Related URLs:
URLURL TypeDescription
http://www.emis.de/journals/CMUC/pdf/cmuc9802/neeman.pdfPublisherArticle
Additional Information:Received June 3, 1997, revised October 1, 1997. The second author acknowledges support from NSF grant DMS 9022140, GACR grant 201/97/0216 and CRM, Universita Autonoma de Barcelona.
Subject Keywords:proper forcing, large cardinals
Issue or Number:2
Record Number:CaltechAUTHORS:NEEcmuc98
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:NEEcmuc98
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:757
Collection:CaltechAUTHORS
Deposited By: Archive Administrator
Deposited On:27 Sep 2005
Last Modified:18 May 2020 21:17

Repository Staff Only: item control page